# SDR UALA2010041301253

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 27,686 hours, 12,374 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Open
- Location: Tank Overflow
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE ON ACFT AFTER TAKE-OFF.   FOUND TANK OVERFLOW VALVE IN THE OPEN POSITION.  CLOSED VALVE.  OPS CKS OK.  IAW LM, WATER OVERFLOW VALVE TO BE REPLACED. REPLACED WATER OVERFLOW VALVE. OPS ARE GOOD.
